# SDR AALA20110818DFW01

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 63,611 hours, 32,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - (REPEAT ITEM) CREW REPORTED TAIL TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  ACCOMPLISHED QRH AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED SEALS IN LEFT PACK SIDING DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
